Monday, April 20, 2009

Pure liquid evil

I have started using pepto bismol whenever I suffer from the symptoms associated with pepto bismol. However, there is a frightening, but completely safe side effect associated with taking the stuff. Namely, that it turns your excrement black as night. And once, upon continuing to experience diarrhea after taking some pepto, it was as if I spewed out pure liquid evil. It was blacker than the heart of Satan, and certainly was crude, but it was not oil. What I'm saying is that it makes my doodies black.

5 comments:

TastyMcJ said...

Don't forget about your tongue... that can turn black, too, yo.

jiggs said...

That tongue thing never happens to me... or does it?!?!?!

amera hearts said...
This comment has been removed by the author.
amera hearts said...

ha ha. okay TMI but totally funny! i needed to laugh, thanks!

and maybe you don't know about the tongue thing because that's the way satan takes over. he has control of you until your tongue color goes back to normal and you remember nothing!

Ɯbermilf said...

poop